# SDR SWIA201024982

- Difficulty date: October 3, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 19,736 hours, 17,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 202 BULKHEAD AT BRAKE CABLE FEED THROUGH.  (C-CHECK)  REPAIR PER REO.
